Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Ergodic properties of families of Hénon maps

Tom 121 / 2018

Ratna Pal, Kaushal Verma Annales Polonici Mathematici 121 (2018), 45-71 MSC: Primary 37F45. DOI: 10.4064/ap170928-2-4 Opublikowany online: 15 June 2018

Streszczenie

Let $\{ H_{\lambda } \}$ be a continuous family of Hénon maps parametrized by $\lambda \in M$, where $M \subset \mathbb C^k$ is compact. The purpose of this paper is to understand some aspects of the random dynamical system obtained by iterating maps from this family. As an application, we study skew products of Hénon maps and obtain lower bounds for their entropy.

Autorzy

  • Ratna PalDepartment of Mathematics
    Indian Institute of Science Education and Research
    Pune, Maharashtra 411008, India
    e-mail
  • Kaushal VermaDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek